FRACTIONAL-ORDER VARIATIONAL DERIVATIVE
Abstract. We consider some possible approaches to the fractional-order generalization of definition of variation (functional) derivative. Some problems of formulation of a fractional-order variational derivative are discussed. To give a consistent definition of the fractional-order variations, we use a fractional generalization of the Gateaux differential.
AMS Subject classification: 26A33, 49S05


Download full article from here (pdf format).

DOI: 10.12732/ijam.v27i5.7

Volume: 27
Issue: 5
Year: 2014